# SDR ASAA1159683

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 8,554 hours, 2,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START IN PDX LEFT PACK LIGHT ILLUMINATED.  CALLED MAINTENANCE CONTROL INSTRUCTED TO PERFORM OPERATION PROCEDURES FOR MEL 21 32B.  THE PACK LIGHT EXTINGUISHED WHEN RESET AND NO OTHER LIGHTS ILLUMINATED.  LEFT PACK LIGHT ONLY ILLUMINATED ON RECALL AND CAN BE RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21 61 00 AND RESET CONTROLLER.  SYSTEM OP CHECKS GOOD, NO DEFECTS NOTED NO HISTORY IN THE LAST 90 DAYS.
